# SDR AALA016061

- Difficulty date: June 28, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3102806
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-LAX - MID CABIN EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED FUSE IN AFT OVERWING EXIT SIGN.  OPS CHECK OK.  (M)
